# SDR 08FDEA00791

- Difficulty date: March 7, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT AT FRAME 46 BETWEEN SEAT TRACK -Y 450 AND -Y 953 TIE DOWN TRACK IS CRACKED.  REMOVED AND REPLACED TIE DOWN TRACK IAW SRM 51-40-21.
